# SDR SWAA2023031312455

- Difficulty date: March 1, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 57,100 hours, 34,088 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Stiffener
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A225-008 #1 I/B FAN COWLI OIL ACCESS DOOR AFT INTERIOR STIFFNER CRACKED.<[01] REMOVED CRACKED STIFFENER IAW SRM 51-40-02-0G-0.;[02] DRILLED NEW P/N 314-2259-4 SHIELD IAW SRM 51-40-05-0G-0 AND CMM 71-13-30.;[03] VERIFIED STEPS AND OK TO INSTALL;[04] STARTED INSTALLING SHIELD IAW SRM 51-40-02-0G-0 AND CMM 71-13-30.;[05] COMPLETED INSTALLING SHIELD IAW SRM 51-40-02-0G-0 AND CMM 71-13-30;[06] VERIFIED JOB IS COMPLETE;[07] UPDATED MEASUREMENTS;[08] VERIFIED STEPS 4; 5; 6 & 7; JOB COMPLETE; AUDIT C/W
